Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dull headache
Jan 3, 2009

I take atripla and crestor at night. 20 years into HIV and very little side effects, fatique is the only thing that I have to manage. My cd4 goes from 800 to 1200 range and undectected. Lately I wake up with a dull headache without fail around the wee morning and it seems to go away when I sit up for 30 minutes, but once I lay back down it returns. Also I notice my eyes are puffy. I've tried taking 325mg Ecotrin with my meds at night but it still returns without fail the same time each morning.

Response from Dr. Henry

If you have been on your current meds for a while (> 6 months) before those problems developed then I some other explanation other than the meds seems likely . If the meds were started recently then I would be concerned that you are experiencing an efavirenz central nervous system effect or possibly rosuvastatin related headache or angioedema. Would definitely discuss with your HIV provider. KH



Previous
rash from Atripla
Next
Life with Sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement